JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/5034

Title: Well-quasi-orders and regular ω-languages
Authors: Ogawa, Mizuhito
Keywords: ω-language
Issue Date: 2004-09-16
Publisher: Elsevier
Magazine name: Theoretical Computer Science
Volume: 324
Number: 1
Start page: 55
End page: 60
DOI: 10.1016/j.tcs.2004.03.052
Abstract: In “On regularity of context-free languages, Theoretical Computer Science Vol.27,pp.311-332, 1983”, Ehrenfeucht et al. showed that a set L of finite words is regular if and only if L is ≤ closed under some monotone well-quasi-order (WQO) ≤ over finite words. We extend this result to regular ω-languages. That is, (1) an ω-language L is regular if and only if L is ≤-closed under a periodic extension ≤ of some monotone WQO over finite words, and (2) an ω-language L is regular if and only if L is ≤-closed under a WQO ≤ over ω-words that is a continuous extension of some monotone WQO over finite words.
Rights: NOTICE: This is the author’s version of a work accepted for publication by Elsevier. Changes resulting from the publishing process, including peer review, editing, corrections, structural formatting and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Mizuhito Ogawa, Theoretical Computer Science, 324(1), 2004, 55-60, http://dx.doi.org/10.1016/j.tcs.2004.03.052
URI: http://hdl.handle.net/10119/5034
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C9486.pdf101KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology